# SDR ASMF200612005

- Difficulty date: December 28, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 49,741 hours, 34,185 cycles
- Engine: Pwa JT8D219
- Engine time: 34,990 hours, 34,637 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 201EDP11
- Part serial: AA293078
- Condition: Failed
- Location: Rt Side
- Part time: 25,721 hours, 22,732 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, ERRONEOUS OIL PRESSURE INDICATION IN THE RT ENGINE, IT SHOWED 60 PSI WITH INTERMITTENT LIGHT. THE PRESSURE RELIEF VALVE WAS ADJUSTED BUT  THE DISPLAY SHOWED 8 PSI WITH ENGINES SHUTDOWN. BREAKERS WERE RESEATED, TESTED CORRECT. OIL PRESSURE TRANSMITTER WAS REPLACED IAW MM 79-33-01, BUT FAILURE CONTINUED SHOWING 11 PSI WITH ENGINES SHUTDOWN. THE TRANSMITTER WAS REPLACED AGAIN AS WELL AS SYSTEM DISPLAY PANEL IAW MM 31-61-01, TESTED CORRECT.
